# SDR CALA2014072291493

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 51,989 hours, 11,173 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT & CABIN ODOR IN DESCENT, STARTED AT 13000 DISSIPATED AT 7000.  SMELLED PNEUMATIC IN COCKPIT & FRONT CABIN.  CONDITION CHECKED FWD EE COMPARTMENT P110, 210, 310 & 320 INSIDE NO SMOKE OR SMELL.  P 100 - 300 & MAIN BATTERY AREA CONDITION CHECKED OK WITH LT & RT PACKS ON.
